Optimal arbitration

Mylovanov, T. and Zapechelnyuk, A. (2013) Optimal arbitration. International Economic Review, 54(3), pp. 769-785. (doi: 10.1111/iere.12016)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1111/iere.12016

Item Type:Articles
Glasgow Author(s) Enlighten ID:Zapechelnyuk, Professor Andriy
Authors: Mylovanov, T., and Zapechelnyuk, A.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:International Economic Review

University Staff: Request a correction | Enlighten Editors: Update this record